References

  1. McKean H. P. Elementary solutions for certain parabolic partial differential equations. Trans. Amer. Math. Soc. 1956, 82(2), 519-548. doi: 10.1090/s0002-9947-1956-0087012-3.
  2. Goldstein R. S., Keirstead W. P. On the term structure of interest rates in the presenceof reflecting and absorbing boundaries. 1997, SSRN eLibrary, 381-395.
  3. Pelsser A. Pricing double barrier options using laplace transforms. Finance Stoch. 2000, 4, 95-104.
  4. Davydov D., Linetsky V. Structuring, pricing and hedging double-barrier step options. J. Comput. Finance, 2001, 5, 55-88.
  5. Fouque J.-P., Papanicolaou G., Sircar R. Derivatives in Financial Markets with Stochastic Volatility, Cambridge University Press, 2000.
  6. Gatheral J. The Volatility Surface: a Practitioner's Guide. John Wiley and Sons, Inc, 2006.
  7. Mendoza-Arriaga R., Carr P., Linetsky V. Time-changed markov processes in unified credit-equity modeling. Math. Finance 2010, 20(4), 527-569. doi: 10.1111/j.1467-9965.2010.00411
  8. Fouque J.-P., Jaimungal S., Lorig M. Spectral decomposition of option prices in fast mean-reverting stochastic volatility models. 2011, SIAM J. Financial Math. 2, 665-691. doi: 10.1137/100803614
  9. Lorig M. J. Pricing Derivatives on Multiscale Diffusions: an Eigenfunction Expansion Approach. Math. Finance 2014, 24(2), 331-363.
  10. Linetsky V. Spectral Methods in Derivatives Pricing. Handbooks in Operations Research and Management Science. 2007, 15, 223-299. doi: 10.1016/S0927-0507(07)15006-4
  11. Carr P., Linetsky V. A jump to default extended CEV model: An application of Bessel processes. Finance Stoch. 2006, 10 (3), 303-330. doi: 10.1007/s00780-006-0012-6
  12. Borodin A., Salminen P. Handbook of Brownian motion: facts and formulae. Birkhauser, 2002.
  13. Burtnyak I.V., Malytska A.P. Research of Ornstein-Uhlenbeck Process Using the Spectral Analysis Methods. Probl. Econ. 2014, 2, 49-56. (in Ukrainian)
  14. Fouque J.-P., Papanicolaou G., Sircar R., Solna. K. Singular perturbations in option pricing. SIAM J. Appl. Math. 2003, 63, doi: 10.1137/S0036139902401550

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.